# SDR AALA20001965

- Difficulty date: November 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Fwd Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RE-SECURED FORWARD OVERWING EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
